# SDR LR7A08008

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: LS2103
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5302 FOUND INTERCOSTAL ANGLE CRACKED AT RS61, LBL3.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING ANGLE IAW SMP583 CHAPTER 51-60 AND 51-70.
